A remarkable σ-finite measure on C(R+, R) related to many Brownian penalisations

M. Yor 1 Bernard Roynette 2, 3 J. Najnudel
3 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00232688
Contributor : Serena Benassù <>
Submitted on : Friday, February 1, 2008 - 3:18:17 PM
Last modification on : Friday, January 4, 2019 - 5:32:32 PM

Identifiers

  • HAL Id : hal-00232688, version 1

Citation

M. Yor, Bernard Roynette, J. Najnudel. A remarkable σ-finite measure on C(R+, R) related to many Brownian penalisations. Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (8), pp.459-466. ⟨hal-00232688⟩

Share

Metrics

Record views

586